Polynômes quadratiques et attracteur de Hénon
Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque, no. 201-202-203 (1991), Talk no. 734, p. 143-165
@incollection{SB_1990-1991__33__143_0,
     author = {Yoccoz, Jean-Christophe},
     title = {Polyn\^omes quadratiques et attracteur de H\'enon},
     booktitle = {S\'eminaire Bourbaki : volume 1990/91, expos\'es 730-744},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {201-202-203},
     year = {1991},
     note = {talk:734},
     pages = {143-165},
     zbl = {0754.58022},
     mrnumber = {1157841},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1990-1991__33__143_0}
}
Yoccoz, Jean-Christophe. Polynômes quadratiques et attracteur de Hénon, in Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque, no. 201-202-203 (1991), Talk no. 734, pp. 143-165. http://www.numdam.org/item/SB_1990-1991__33__143_0/

[1] M. Jakobson - Topological and metric properties of 1-dimensional endomorphisms, Soviet Math. Dokl. 19 (1978), 1452-56. | Zbl 0414.28022

[2] M. Jakobson - Absolutely continuous invariant measures for one-parameter families of one-dimensional maps, Comm. Math. Phys. 81 (1981), 39-88. | MR 630331 | Zbl 0497.58017

[3] M. Benedicks et L. Carleson - On iterations of 1 - ax2 on (-1,1), Ann. Math. 122 (1985), 1-25. | MR 799250 | Zbl 0597.58016

[4] M. Rychlik - A proof of Jakobson's theorem, Erg. th. and dyn. syst. 8 (1988), 93-109. | MR 939063 | Zbl 0671.58019

[5] M. Rees - Positive measure sets of ergodic rational maps, Ann. Sc. E.N.S. 4e série 19 (1986), 383-407. | Numdam | MR 870689 | Zbl 0611.58038

[6] M. Hénon - Numerical study of quadratic area preserving mappings, Q. Appl. Math. 27 (1969), 291-312. | MR 253513 | Zbl 0191.45403

[7] M. Hénon - A 2-dimensional mapping with a strange attractor, Comm. Math. Phys. 50 (1976), 69-77. | MR 422932 | Zbl 0576.58018

[8] M. Benedicks et L. Carleson - The dynamics of the Hénon map, preprint (à paraître aux Ann. Math.). | MR 1087346 | Zbl 0724.58042

[9] L. Mora et E. Viana - Abundance of strange attractors, preprint IMPA (1989). | MR 1237897

[10] D. Ruelle - Repellors for real analytic maps, Erg. th. and dyn. syst. 2 (1982), 99-107. | MR 684247 | Zbl 0506.58024

[11] M. Misiurewicz - Absolutely continuous measures for certain maps of an interval, Publ. Math. IHES 53 (1981), 17-51. | Numdam | MR 623533 | Zbl 0477.58020

[12] D. Sullivan - Quasi-conformal homeomorphisms I : solution of the Fatou-Julia problem on wandering domains, Ann. of Maths 122 (1985), 401-418. | MR 819553 | Zbl 0589.30022

[13] D. Sullivan - Quasi-conformal homeomorphisms II, III : topological conjugacy classes of analytic endomorphisms, Preprint IHES (1983).

[14] J.-C. Yoccoz - Sur la connexité locale des ensembles de Julia et du lieu de connexité des polynômes quadratiques, en préparation.

[15] P. Thieullen, C. Tresser et L. S. Young - Positive exponent for generic 1-parameter families of 1 - d maps, en préparation.

[16] M. Benedicks et L. S. Young - Absolutely continuous invariant measures and random perturbations for certain one-dimensional maps, preprint (1990). | MR 1162396

[17] D. Sullivan - On the structure of infinitely many dynamical systems nested inside or outside a given one, Notes IHES (1990).

[18] D. Sullivan - Bounded structure of infinitely renormalizable mappings, in P. Cvitanovic (ed.), Universality in Chaos, 2d edition, Adam Hilger, Bristol (1989).

[19] R. Mañe, P. Sad et D. Sullivan - On the dynamics of rational maps, Ann. Sc. E.N.S. 16 (1983), 193-217. | Numdam | MR 732343 | Zbl 0524.58025

[20] E. Fornaess et N. Sibony - Random iteration of rational functions, à paraître dans Erg. th. and dyn. syst. | Zbl 0753.30019

[21] S. Friedland et J. Milnor - Dynamical properties of plane poly- nomial automorphisms, Erg. th. and dyn. syst. 9 (1989), 67-99. | MR 991490 | Zbl 0651.58027

[22] I. R. Shafarevich - On some infinite dimensional groups, Rend. Mat. e Applic. (Roma) 25 (1966), 208-212. | MR 485898 | Zbl 0149.39003

[23] M. Shub - Stabilité globale des systèmes dynamiques, Astérisque 56 (1978). | MR 513592 | Zbl 0396.58014

[24] S. Smale - Differentiable dynamical systems, B.A.M.S. 73 (1967), 747-. | MR 228014 | Zbl 0202.55202

[25] J. Robbin - A structural stability theorem, Ann. Math. 91 (1971), 447-. | MR 287580 | Zbl 0224.58005

[26] C. Robinson - Structural stability of C1-diffeomorphisms, J. of diff. eq. 22 (1976), 28. | MR 474411 | Zbl 0343.58009

[27] R. Mañe - A proof of the C1-stability conjecture, Publ. Math. IHES, 66 (1988), 161-210. | Numdam | MR 932138 | Zbl 0678.58022

[28] J. Palis - On the C1 Ω-stability conjecture, Publ. Math. IHES, 66 (1988), 211-215. | Numdam | Zbl 0648.58019

[29] C. Pugh - An improved closing lemma and general density theorem, Am. J. of Math. 89 (1967), 1010-. | MR 226669 | Zbl 0167.21804

[30] S. Newhouse - The abundance of wild hyperbolic sets and non-smooth stable sets for diffeomorphisms, Publ. math. IHES 50 (1979), 101-151. | Numdam | MR 556584 | Zbl 0445.58022

[31] J. Palis et F. Takens - Homoclinic bifurcations : hyperbolicity, fractional dimensions and infinitely many attractors, Cambridge Univers. Press, à paraître. | MR 1237641

[32] S. Newhouse, J. Palis et F. Takens - Bifurcations and stability of families of diffeomorphisms, Publ. math. IHES 57 (1983), 5-71. | Numdam | MR 699057 | Zbl 0518.58031

[33] J. Palis et F. Takens - Hyperbolicity and the creation of homoclinic orbits, Ann. Math. 125 (1987), 337-374. | MR 881272 | Zbl 0641.58029

[34] R. Plykin - On the geometry of hyperbolic attractors of smooth cascades, Russ. math. surveys 396 (1984), 85-131. | MR 771099 | Zbl 0584.58038

[35] A. Douady et J. Hubbard - On the dynamics of polynomial like mappings, Ann. Sc. E.N.S. 18 (1985), 287-343. | Numdam | MR 816367 | Zbl 0587.30028